# SDR CALA2019041900599

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53571553214
- Condition: Damaged
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FR73-74 AT STR33-34L HAS WAVINESS REF HAECO NR 9294186. REPLACED 3 EA FRAME CLIPS AT FR73-74 STR 33-34L IAW SRM 51-72-11 REPAIRED 2 O/S HOLES WITH BUSHINGS REF SRM 53-00-11-300. SRI 53- 00-11-205-029 PG 9 REQUIRES INSP AT 60000FC OR 120000FH FROM RPR EMBODIMENT. SUBSEQUENT INSP INTERVALS TBD. SKIN CONTOUR AFTER RPR WITHIN LIMITS IAW 51-10-00 FIG 16. WAVINESS NO MORE THAN .010 OVER 4 INCHES. OK TO DIP REF SRM 53-00-11-300-022 MUST BE REINSPECTED AT DEFINE D INTERVALS AS PER SRI 53-00-11-205-023 FISRT INSPECTION FROM REPAIR EMBODIMENT 60000 FC 120000 FLIGHT HOURS SUBSEQUENT INSPS TO BE DETERMINED.  TOMC SMITH TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE RECORDS UPDATE T/A: 60,000 F/C OR 120,000 F/H.....DH
